Open Access
October 2017 The nonequivariant coherent-constructible correspondence for toric surfaces
Tatsuki Kuwagaki
Author Affiliations +
J. Differential Geom. 107(2): 373-393 (October 2017). DOI: 10.4310/jdg/1506650423


We prove the nonequivariant coherent-constructible correspondence conjectured by Fang–Liu–Treumann–Zaslow in the case of toric surfaces. Our proof is based on describing a semi-orthogonal decomposition of the constructible side under toric point blow-up and comparing it with Orlov’s theorem.


Download Citation

Tatsuki Kuwagaki. "The nonequivariant coherent-constructible correspondence for toric surfaces." J. Differential Geom. 107 (2) 373 - 393, October 2017.


Received: 31 August 2015; Published: October 2017
First available in Project Euclid: 29 September 2017

zbMATH: 06846967
MathSciNet: MR3707647
Digital Object Identifier: 10.4310/jdg/1506650423

Rights: Copyright © 2017 Lehigh University

Vol.107 • No. 2 • October 2017
Back to Top